National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
1    
Small deviations of sums of independent random variables 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:169  Page:105119  

Garnett Brian;  

文摘信息 问图书馆员

2    
On the growth of the Möbius function of permutations 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:169  Page:105121  

Jelínek Vít;   Kantor Ida;   Kynčl Jan;   Tancer Martin;  

文摘信息 问图书馆员

3    
Spectral gaps, missing faces and minimal degrees 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:169  

Lew Alan;  

文摘信息 问图书馆员

4    
Central limit theorem for descents in conjugacy classes of Sn 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:169  

Kim Gene B;   Lee Sangchul;  

文摘信息 问图书馆员

5    
The f- and h-vectors of interval subdivisions 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:169  Page:105124  

Anwar Imran;   Nazir Shaheen;  

文摘信息 问图书馆员

6    
Tensor product decomposition theorem for quantum Lakshmibai-Seshadri paths and standard monomial theory for semi-infinite Lakshmibai-Seshadri paths 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:169  Page:105122  

Naito Satoshi;   Nomoto Fumihiko;   Sagaki Daisuke;  

文摘信息 问图书馆员

7    
Refuting conjectures in extremal combinatorics via linear programming 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:169  

Wagner Adam Zsolt;  

文摘信息 问图书馆员

8    
Gapsets and numerical semigroups 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:169  

Eliahou Shalom;   Fromentin Jean;  

文摘信息 问图书馆员

9    
Connectivity of cubical polytopes 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:169  

Bui Hoa T;   Pineda-Villavicencio Guillermo;   Ugon Julien;  

文摘信息 问图书馆员

10    
Different versions of the nerve theorem and colourful simplices 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:169  Page:105125  

Meunier Frédéric;   Montejano Luis;  

文摘信息 问图书馆员

11    
Cyclic descents for general skew tableaux 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:169  Page:105120  

Huang Brice;  

文摘信息 问图书馆员

12    
Classes and equivalence of linear sets in PG(1,qn) 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:157  Page:402-426  

Csajbók Bence;   Marino Giuseppe;   Polverino Olga;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

13    
Erdős–Ko–Rado theorem for {0,±1}-vectors 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:155  Page:157-179  

Frankl Peter;   Kupavskii Andrey;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]         被引频次:7

文摘信息 获取全文 问图书馆员

14    
The Eulerian distribution on involutions is indeed γ-positive 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:165  Page:139-151  

Wang Danielle;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

15    
Generalized twisted Gabidulin codes 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:159  Page:79-106  

Lunardon Guglielmo;   Trombetti Rocco;   Zhou Yue;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]         被引频次:6

文摘信息 获取全文 问图书馆员

16    
On the stability of the Erdős–Ko–Rado theorem 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:137  Page:64-78  

Bollobás Béla;   Narayanan Bhargav P;   Raigorodskii Andrei M;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]         被引频次:15

文摘信息 获取全文 问图书馆员

17    
A new family of bijections for planar maps 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:168  Page:374-395  

Louf Baptiste;  

文摘信息 问图书馆员

18    
Spectral lower bounds for the quantum chromatic number of a graph 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:168  Page:338-347  

Elphick Clive;   Wocjan Pawel;  

来源数据库:[Web of Science, Science Citation Index Expanded]        

文摘信息 获取全文 问图书馆员

19    
Colouring set families without monochromatic k-chains 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:168  Page:84-119  

Das Shagnik;   Glebov Roman;   Sudakov Benny;   Tran Tuan;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]        

文摘信息 获取全文 问图书馆员

20    
The CDE property for skew vexillary permutations 期刊论文

Journal of Combinatorial Theory, Series A     ISSN:0097-3165  Volume:168  Page:164-218  

Hopkins Sam;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]        

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×